Radiation from multiple annular slots on a circular cylindrical cavity

Cited 10 time in webofscience Cited 0 time in scopus
  • Hit : 209
  • Download : 0
Electromagnetic radiation from multiple annular slots on a circular cylindrical cavity is investigated. A point source excitation is assumed and the scattered fields are represented with discrete and continuous modes based on eigenfunction expansion. Boundary conditions are enforced to obtain a set of simultaneous equations for discrete modal coefficients. Computations are performed to illustrate the radiation characteristics in terms of slot geometries.
Publisher
VSP BV
Issue Date
2007
Language
English
Article Type
Article
Keywords

ARRAY; ANTENNA

Citation

JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS, v.21, no.1, pp.47 - 56

ISSN
0920-5071
DOI
10.1163/156939307779391713
URI
http://hdl.handle.net/10203/89816
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 10 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0